Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can AKT 3 be started for cavity and lung tv?

HI i have a cavity and lung tv( active) . i have started taking my medication before 1 month( each film coated tablet contains rifampicin bp 150mg,isoniazid bp 75mg and ethambutol hcl bp 275mg and i am olso taking a separate drug called ethambutol ip 800mg.

now coz i coudn't find those drugs except ethambutol ip 800mg,i am planing to start AKT-3( ethambutol hydrochloride ip 800mg,isoniazid ip 800 and rifampicin ip 450mg. my question is....am i going to have a problem in the process of treatment
Mon, 16 Oct 2017
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Internal Medicine Specialist 's  Response
The dosages for TB depend on your weight. You should not exceed the doses you are prescribed because this can cause severe side effects that can be fatal, especially because the treatment of TB requires many months of treatment. It is also not advisable to take only 1 medication because this can cause your bacteria to become resistant and this can make it harder to treat your infection in the future. There are various regimens that can be used to treat tuberculosis. The CDC lists some of their recommendations here:
https://www.cdc.gov/tb/topic/treatment/tbdisease.htm
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i am 33 yrs. i got my investigations done for infertility- LH,FSH,AMH, Prolactin, TSH,TVS & HSG. All investigations were normal. My EB-MTBC was positive, so my doctor prescribed me AKT which m taking since 1.5 months. My menstrual cycles were normal before starting AKT but i bleed for only one day in my last cycle & its delayed by 6 days in present cycle. Can you tell me the sensitivity & specificity of MTBC test ?Does AKT effects menstruation ?

doctor1 MD

HI im 32 years old since last 2009 when i have may chest x ray during my medical exam the radiologist seen in my x ray result having an opacity with cavity like lesion at left upper zone of my lungs. Then he suspected me having a tuberculosis and started me to undergone sputum and skin test fortunately im negative with all this test. my question is how can this opacity on my left upper zone be treated.

doctor1 MD

what would cause a cluster of cavities in a month? I had my teeth cleaned a month ago and nothing was evident at all. Today I just got 8 fillings on my top teeth. I am a type 2 diabetic on an insulin pump and take an antidepressant and mood stabilizer. My dentist of 25 years really didn t have an explanation. I haven t had a blood test in a while...generally my Endocrinoligist does full blood screens along with my A-1C-no red flags I had a very slight upper respiratory issue after Christmas, but didn t last long. I know I am not supposed to do this but I had some Augmenten that was prescribed for me this summer for an abdominal cyst and it didn t work but I kept it and probably had 5- 7 days of pills and I took them until I ran out. Otherwise, I have not been seriously ill or started new long term meds. Any thoughts?

Recent questions on  Tuberculosis

doctor1 MD

Hi Sir,My mother has been diagonsied with TB lymphadenitis . The only worry is after taking medicines particulary rifamicin she is getting chills,fever and rigor.Can you please let me know whether it is advisable to continue this.How do I know that she is responding to treatment well.How do we check the intermittent improvement. Thanks, Arindam

doctor1 MD

My 8 months daughter is having loosemotions and vometing for last 3 days , she is now admitted in hospital and being given the following drugs Flaggil,rantac,odencetra,amikacin..... is the treatment is correct because she is still passing stool frequently and no improvement

doctor1 MD

hi doctor i am jansi samuel,my child is 2 year old she is not gaining her weight for passed 1 year, i took many step but in vain, now i tested her mantoux test and it shows positive so please do say me what type of problem she is undergoing and what is the treatment?

doctor1 MD

I am 23 years old.Married since 1 1/5 year. diagnoised with non tb microbacteria in uterus. also having irregular periods. no periods since 2 months. I took Forecox for 2monts now my Dr. prscribed AKT-3 and pyricontine for next 4 months. pLz help me. After how long I can think for conceive. wants to concieve.

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!